# SDR SABA9700029

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 8521986001
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5035 - LOST CABIN PRESSURIZATION 72 MILES OUT OF CLT, RETURNED TO CLT.  NO EMERGENCY DECLARED.  REMOVED AND REPLACED DOOR SEAL.  INSPECTED PRESSURE SYSTEM.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER.  (M)
